Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Partitions approximated by finite cosine-series
HTML articles powered by AMS MathViewer

by Harvey Dubner PDF
Math. Comp. 58 (1992), 729-736 Request permission


By using a specialized numerical Laplace transform inversion technique the number of partitions are expressed by a finite cosine-series. The accuracy of the results is only limited by the accuracy of computation and available computer time. The method is general and is applicable to all generating functions.
  • J. Abate and H. Dubner, A new method for generating power series expansions of functions, SIAM J. Numer. Anal. 5 (1968), 102–112. MR 223067, DOI 10.1137/0705008
  • C. Caldwell, The near repdigit primes, J. Recreational Math. 22 (1990), 101-109.
  • H. Dubner and J. Abate, Numerical inversion of Laplace transforms by relating them to the finite Fourier cosine transform, J. Assoc. Comput. Mach. 15 (1968), 115–123. MR 235726, DOI 10.1145/321439.321446
  • G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, 5th ed., The Clarendon Press, Oxford University Press, New York, 1979. MR 568909
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65T10, 65R10
  • Retrieve articles in all journals with MSC: 65T10, 65R10
Additional Information
  • © Copyright 1992 American Mathematical Society
  • Journal: Math. Comp. 58 (1992), 729-736
  • MSC: Primary 65T10; Secondary 65R10
  • DOI:
  • MathSciNet review: 1122065